CaltechAUTHORS
  A Caltech Library Service

A simple proof of Renner's exponential de Finetti theorem

Vidick, Thomas and Yuen, Henry (2016) A simple proof of Renner's exponential de Finetti theorem. . (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20190320-103022957

[img] PDF - Submitted Version
See Usage Policy.

70Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190320-103022957

Abstract

We give a simple proof of the exponential de Finetti theorem due to Renner. Like Renner's proof, ours combines the post-selection de Finetti theorem, the Gentle Measurement lemma, and the Chernoff bound, but avoids virtually all calculations, including any use of the theory of types.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
https://arxiv.org/abs/1608.04814arXivDiscussion Paper
ORCID:
AuthorORCID
Vidick, Thomas0000-0002-6405-365X
Additional Information:Supported by NSF CAREER Grant CCF-1553477, an AFOSR YIP award, and the IQIM, an NSF Physics Frontiers Center (NFS Grant PHY-1125565) with support of the Gordon and Betty Moore Foundation (GBMF-12500028).
Group:IQIM, Institute for Quantum Information and Matter
Funders:
Funding AgencyGrant Number
NSFCCF-1553477
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Institute for Quantum Information and Matter (IQIM)UNSPECIFIED
NSFPHY-1125565
Gordon and Betty Moore FoundationGBMF-12500028
Record Number:CaltechAUTHORS:20190320-103022957
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190320-103022957
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93986
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:20 Mar 2019 17:34
Last Modified:20 Mar 2019 17:34

Repository Staff Only: item control page